Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is my face suppose to burn/sting ? I’m on my third week and my looks dry irritated and stings when I apply the benzo and the moisturiser. Help!!!!. I really want to stop!!!!!! 

Link to post
Share on other sites

Give yourself breaks, like days in between if needed. If able spot treat only reduces chances of unaffected skin from become inflamed and irritated therefore ramping up oil production and potentially setting up for future breakouts. 

 

You can lightly moisturize these days or even after BP use; however, I found this not as effective. Probably because you need to allow for time of action without barrier aka moisturizer overtop. You can moisturize everyday as well again person & facial region specific. 

Burning, itching, redness, inflamed looking skin is a sign of distress.  Do not over use. Drying is normal as BP causes top cell layer to dry and shed, hence the moisturizing and light-LIGHT exfoliation if needed to allow for new skin growth. 

I find that differin gel, adapalene,  is sold as OTC/generic at Walmart is quite effective in combo with BP. Expensive, but you can spot threat with this. SMALL, very small amounts are needed. You could use this on alternating days to use less BP.  It only burns when/if skin top layer skin layers are removed which would be a sign of when not to use anything until regrowth occurs. 

 

 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×